Higher dimensional cylindrical or Kasner type electrovacuum solutions

DELİCE Ö. , KİREZLİ P., Ciftci D. K.

GENERAL RELATIVITY AND GRAVITATION, vol.45, no.11, pp.2251-2272, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 45 Issue: 11
  • Publication Date: 2013
  • Doi Number: 10.1007/s10714-013-1583-0
  • Page Numbers: pp.2251-2272


We consider a dimensional Kasner type diagonal spacetime where metric functions depend only on a single coordinate and electromagnetic field shares the symmetries of spacetime. These solutions can describe static cylindrical or cosmological Einstein-Maxwell vacuum spacetimes. We mainly focus on electrovacuum solutions and four different types of solutions are obtained in which one of them has no four dimensional counterpart. We also consider the properties of the general solution corresponding to the exterior field of a charged line mass and discuss its several properties. Although it resembles the same form with four dimensional one, there is a difference on the range of the solutions for fixed signs of the parameters. General magnetic field vacuum solution are also briefly discussed, which reduces to Bonnor-Melvin magnetic universe for a special choice of the parameters. The Kasner forms of the general solution are also presented for the cylindrical or cosmological cases.